# SDR ASOA201201701

- Difficulty date: May 28, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 23,732 hours, 16,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PHOTOLUMINESCENT STRIPS MISSING IN FRONT OF FIRST CLASS CLOSET.  INSTALLED LT AND RT PHOTOLUMINESCENT STRIPS IN FRONT OF FIRST CLASS CLOSET IAW AMM 33-51-01.
